Volume 88, Issue 3, November 1968

On the characteristic Cauchy problem

Pages 341-370 by Lars Hörmander

The weakly complex bordism of Lie groups

Pages 371-402 by Ted Petrie

Cohomological dimension of algebraic varieties

Pages 403-450 by Robin Hartshorne

A Lefschetz fixed point formula for elliptic complexes. II. Applications

Pages 451-491 by Michael Francis Atiyah, Graeme B. Segal

Good reduction of abelian varieties

Pages 492-517 by Jean-Pierre Serre, John Tate

On the non-vanishing of the Jacobian of a homeomorphism of harmonic gradients

Pages 518-529 by Hans Lewy